# SDR CALA2022022200486

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 101,111 hours, 13,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Punctured
- Location: Sta2174str44-45r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE HAS GROUND DAMAGE AT STA 2174 BETWEEN STR 44R AND 45R. PUNCTURE DAMAGE MEASURES 9.75" LONG AND 4.5" WIDE. LOCKED C/W AVO9521 STEP 1A. OPEN HOLE HFEC INSP REF. NDT PT 6 51-00-02 PROC.1, C/W 1.B. COUNTERSUNK HOLE REF. NDT PT 6 53-00-01, AND C/W STEP 2C. HFEC SURFACE INSP OF THE REPAIR REF. NDT PT6 51-00-01 PROC 2.  NO DAMAGE NOTED. UNLOCKED TO UPDATE. PERFORMED STEPS 1.THRU 2.B, D THRU G. IN REF TO AVO 9521. ADD EMP:U238126 FILLER. .040 , PO 9508411.  REF AVO 9521. B FABRICATION  OF REPAIR PARTS. 1,A THRU 1F. MATERIAL VARIFICATION.    FABRICATE ALL REPAIR PARTS FROM VERIFIED MATERIAL REF AVO 9521B FAB PARTS (1A-1F) PO 7075-T6CLAD. -1 REPAIR DOUBLER .050 ,PO 95084023. -2 REPAIR #''S5058437,9508411,950840232 TRIPLER .050 , PO 95084023 .  -3 REPAIR FILLER .080 , PO 5058437 . - 4 STRUCTURAL FILLER .040, PO 9508411 .  -5 STRUCTURAL
